# SDR 9703505511

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511US
- Make and model: Boeing 757251
- Aircraft serial: 23199
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSITION CHECK, FOUND CORROSION ON FLOOR BEAM LOWER SURFACE OF UPPER CHORD AT FS 1681, RBL 32 AT NUTPLATE.  REPAIRED PER EA 55-121564.
